# SDR FDEA201811163236

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2513502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) INBOARD PIVOT HOLE BORE FOUND CORROSION.   CORROSIONS AT RIGHT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) INBOARD PIVOT   HOLE BORE (HOLE G AND F) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  03 AND EA #: 1-5750-127487 E PART 5 STEP 2 AND STEP 3 TITLE: WINGS - FLIGHT SURFACES -   RH WING INBOARD FLAP OUTBOARD FWD HINGE (FLAP SIDE) REPAIR - PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57501736 FOR WORK DETAILS.
